# SDR AT0200042

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ACIDIC SMELL FROM GALLEY AREA, COFFEE MAKER ON FORWARD SIDE OF AIRCRAFT RIGHT.  TURNED GALLEY POWER OFF, SMELL DISSIPATE.  REMOVED ALL 3 COFFEE MAKERS AND INSPECTED WIRING TO EACH, NO DISCREPANCIES NOTED.  INSPECTED ALL WIRING INSIDE FORWARD GALLEY, NO FAULTS NOTED, LEFT GALLEY POWER ON FOR EXTENDED PERIOD OF TIME AFTER THOROUGHLY CLEANING ENTIRE FORWARD GALLEY, NO ACIDIC SMELL OR OTHER DISCREPANCIES NOTED.  AIRCRAFT OKAY FOR SERVICE.
